# SDR DL733020869

- Difficulty date: July 26, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- Aircraft time: 48,258 hours, 33,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774594
- Part serial: NA
- Condition: Cracked
- Location: Sta 727d+15 S22r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER OPN 57512 CRACK WAS FOUND IN THE SKIN AT STATION 727D+15 AND STR-22R.                             CORRECTIVE ACTION: REPAIRED PER ER/A 383586-14.
